MAUDE Adverse Event Report: ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR
Model Number TORQUE INDICATING ADAPTOR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/23/2024, it was reported by a sales representative via sems-06577204 that an ar-9545-t15-01 driver shaft and an ar-9545-t15h torque indicating adapter were unable to be taken apart.This occurred after use in an rtsa procedure with no effect on the patient.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9545-t15h serial/batch number (b)(6) was received for investigation.Visual inspection found that the ar-9545-t15-01 is stuck to the device.Laser markings on the device are discolored/ oxidized.Functional testing could not be performed due to the damage of the device.The most likely cause is attributed to wear and tear due to repeated use of the device.The manufacturing date is march 2017.

Brand Name
TORQUE INDICATING ADAPTOR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19568018
Report Number1220246-2024-06143
Device Sequence Number6305895
Product Code HWE
UDI-Device Identifier00888867225091
UDI-Public00888867225091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORQUE INDICATING ADAPTOR
Device Catalogue NumberAR-9545-T15H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown